# SDR IPXA1564220

- Difficulty date: December 30, 2010
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 25,967 hours, 17,707 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RT WING INBD FLAP LOWER L/E IS CHAFED JUST OTBD OF OTBD CARRIAGE.  REPAIRED IAW ATS ER 11-01023 DATED 01-14-11, SRM 51-70-10.
